# SDR AALA20100226TUL07

- Difficulty date: February 16, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 986.5 BETWEEN RIGHT BUTTLINES 40 AND 45.  INSTALLED DOUBLER REPAIR PER AARD 53-00-00-7 AND SRM 53-00-51-2R.
